# SDR JR2R20170502169

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- Aircraft time: 54,162 hours, 36,958 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 59122853
- Condition: Cracked
- Location: Bs 1079-1098
- Part time: 54,162 hours, 36,958 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INTERNAL WINDOW FRAME UPPER AFT ATTACH TAB IS CRACKED.
